# SDR ASAA2013011093666

- Difficulty date: January 10, 2013
- Submitted: January 15, 2013
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 18,253 hours, 5,777 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Panel
- Part number: 3400757050
- Condition: Worn
- Location: Nr 2 Fan Duct
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE FAN DUCT PANEL AT 200 POSITION LOWER MIDDLE BOLT PULLING THROUGH  HOLE.  R & R NR 2 ENGINE FAN DUCT PANEL IAW AMM 72-23-07-000-801.
